Torres, Ariel

email- artorres@lfcisd.net

 

Schedule

1st Period

8:30 – 10:00 (90 Mins)
Conference

2nd Period

10:05 – 10:55 (50 Mins)
English III

 

3rd Period BC (Block)

 

 

11:30 – 1:05 (95 Mins)

English IV

4th Period

1:10 – 2:40 (90 Mins)
English IV

5th Period

2:45 – 4:15 (90 Mins)
English IV